MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint effusion (4849)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, approximately five years post initial left tka, the 48 y/o female patient complained of pain.The patient had a revision due to loose femur and recalled poly.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation due to recall hospital will not release.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely the result of pain, which was caused by an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening or due to the inclusion of the polyethylene in the packaging recall.The reason for the reported loosening cannot be confirmed as the devices were not returned for evaluation.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Prosthesis wear of the tibial insert could not be confirmed from the images provided.The observed wear on the patella may have been caused by high contact stresses during knee flexion or third body wear, however, this cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20064077
Report Number1038671-2024-03062
Device Sequence Number7635178
Product Code JWH
UDI-Device Identifier10885862304346
UDI-Public10885862304346
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Catalogue Number02-022-35-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale